# SDR AALA20040622

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
